# SDR UPS03840134

- Difficulty date: February 2, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Condition: Corroded
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR RETRACT ACTUATOR HAS CORROSION ON ROD END, JAM NUT & LOCK TAB WASHER ROD END CONDITION UNKNOWN.  REPAIR PER EO DC8-3230-3958-D PARTS ON ORDER, ACTUATOR AND ROD END ASSY.  REMOVED AND REPLACED MLG ACTUATOR IAW MM 32-32-02.
